MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513363
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is (b)(6).Block h6: imdrf impact code f1001 captures the reportable event of aborted procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 was used in a procedure performed on (b)(6) 2026.During the procedure, when the jumbo forceps was pulled out from the endoscope, it appeared to be caught in the area where it will be inserted into forceps channel and could not be pulled out.Insertion and pulling out operation were repeatedly performed several times, but it still could not be removed.The procedure was not completed due to this event.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of aborted procedure.Block h11: the device was not returned for analysis; therefore, a product analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and information provided by the customer, there is not enough evidence to determine whether the issues were induced due to the physician's technique during the procedure or were related to a device malfunction.Additionally, based on the most relevant information for the complaint including product record review results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process, the definitive cause of the reported issues cannot be established due to lack of evidence.Without the device, it remains unknown the causes that contributed to the events.Finally, the event cancelled/rescheduled - post sedation/sedation unknown will be classified as cause not established since there is not enough information to clarify the reason why of this condition.All compiled information on this investigation determines that the most probable cause is cause not established.
 
Event or Problem Description

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24987605
Report Number3005099803-2026-01512
Device Sequence Number10451007
Product Code FCL
UDI-Device Identifier08714729761914
UDI-Public(01)08714729761914(17)280831(10)37341577
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00513363
Device Catalogue NumberM00513363
Device Lot Number0037341577
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/25/2026
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown